# SDR AALA202211038016

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 61,568 hours, 36,278 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 99070425
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 61,567 hours, 36,278 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING BELOW 4000 FEET FUMES IN FLIGHT DECK ONLY. FUMES WERE PRESENT THROUGH LANDING AND TAXI. FLIGHT CREW DONNED OXYGEN MASKS ON TAXI IN. MAINTENANCE REPLACED THE LEFT CABIN RECIRCULATION FAN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-21-51.
